MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC SPECTRE GUIDEWIRE; CATHETER

VASCULAR SOLUTIONS, LLC SPECTRE GUIDEWIRE; CATHETER
Model Number 7386
Medical Device Problem Codes Material Fragmentation (1261); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Vessel Or Plaque, Device Embedded In (1204); No Known Impact Or Consequence To Patient (2692)
Date of Event 07/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was returned to vsi/teleflex for investigation.Additional information was requested and no response was received.Based on the limited information and no product evaluation, the most likely root cause of the issue is undeterminable.
 
Event or Problem Description
It was reported during a pci of the rca that the tip of the spectre wire broke off in vessel.Physician was unable to snare it out for removal.Remaining portion stented against wall and left in vessel.Product was discarded so there is nothing to return.No further complications were reported.

Brand Name
SPECTRE GUIDEWIRE
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneaplois, mn
MDR Report Key10362718
Report Number2134812-2020-00043
Device Sequence Number16386753
Product Code DQX
UDI-Device Identifier30841156101132
UDI-Public(01)30841156101132
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2022
Device Model Number7386
Device Lot Number665287
Was Device Available for Evaluation? No
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer 07/14/2020
Initial Report FDA Received Date08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;